ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A linear-time algorithm for isomorphism of a subclass of chordal graphs

Veeraraghavulu, NCh and Kumar, Sreenivasa P and Madhavan, Veni CE (1992) A linear-time algorithm for isomorphism of a subclass of chordal graphs. In: Information Processing Letters, 44 (1). pp. 45-49.

[img] PDF
A_linear-time_algorithm.pdf - Published Version
Restricted to Registered users only

Download (403Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0020-0190(92)90254-S
Item Type: Journal Article
Additional Information: Elsevier science
Keywords: Design of algorithms;graph isomorphism problem;chordal graphs.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 04 Jan 2011 08:13
Last Modified: 04 Jan 2011 08:13
URI: http://eprints.iisc.ernet.in/id/eprint/34710

Actions (login required)

View Item View Item